# SDR HALA2020080400167

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 5,989 hours, 1,183 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Panel
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CRUISE ECAM AIR ENG 2 BLEED LEAK. THIRD WRITE UP TODAY.   FOUND GAP CLEARANCE OF OVER PRESSURE FLAP DOOR ON PANEL 423DT.   REWORKED PRECOOLER PANEL 423DT #2 PYLON PER TASK CARD E105-213003-INI. REPLACED PANEL AND CLEARANCE CHECK OK.
